Showing posts with label Propecia. Show all posts
Showing posts with label Propecia. Show all posts

Sunday, July 22, 2012

New Form of HRT?

For nine months, William McKee took the generic version of Propecia, the pills that promise to halt hair loss.
But the drug had radical side effects: Instead of becoming a better-looking man, he started becoming a woman, he claims.
“My rock-hard chest from the gym began to soften . . . reaching the point where I had noticeable ‘breasts’ even under my clothing,” he says.
Among other changes, the 38-year-old software engineer claims, “my shoulders were literally falling into a more feminine position, and my hips were loosening and becoming wider, as on a woman’s body.”’
 
 

"Mandy" before and after generic "Propecia"

The Gender Waltz

Image from Clarisse Meyer on UnSplash Since the beginning of time, the two binary genders have done a special dance with each other.  Being ...